# SDR UPS06847652

- Difficulty date: August 3, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 1766 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON CRACKED 1" LONG AT STA 1766 L17R.  REMOVED, FABRICATED AND INSTALLED LONGERON IAW SRM 51-1-21, 53-05-01 FIG 7.
